# SDR CALA2025060405255

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 73,983 hours, 26,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 2000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - RIGHT OVERWING EXIT LIGHT SIGNS DO NOT TURN ON DURING OP CHECK. REMOVED AND REPLACED BATTERY PACK FOR RIGHT OVERWING EXIT LIGHT SIGNS. OPS CHECKS GOOD. REF AMM 33-51-06-960-804.
